Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Vasectomy done, stitch on nerve, severe pain, black discoloration. Taking vicodin. Treatment?

I am a healthy 25 year old male weigh 139lbs never complain of anything. Had a vasectomy Wednesday and it is now Saturday and I am still in SEVERE pain. The dr. who performed on me stitched up a nerve when closing the opening wound he took the stitch out after realizing but I am still in SEVERE pain my whole left side is black while the right side is completely normal except for the tiny red cut. The pain extends from my scrotum to my lower back down to my left knee . Ive been in and out of drs offices and they send me off with Vicodin and thats that. It is not helping I cannot sleep or anything.
Asked On : Tue, 4 Sep 2012
Answers:  1 Views:  68
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Procedures
Psychiatrist 's  Response
Thanks for choosing health care magic for posting your query.
I have gone through your question in detail and I can understand what you are going through.
4 days is a long time for the vasectomy to heal. If the lesion has become black and it is so much painful then painkillers alone wont help. You need to probably get a second opinion for the same. Probably it has got infected and you will need culture and sensitivity of the suture area to determine the exact anti biotic.
Hope I am able to answer your concerns.
If you have any further query, I would be glad to help you. You just need to contact me on this below mentioned link:

Wish you good health,
Kind regards
Dr. Srikanth Reddy M.D.
Answered: Thu, 26 Dec 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor